New existence criterion of infinitely many solutions for partial discrete Dirichlet problems
F. Gharehgazlouei, Sh. Heidarkhani
In this paper, we present new existence criterion of solutions for partial
discrete Dirichlet problems. More precisely, under appropriate
assumptions on the nonlinearities that possesses the appropriate
behaviors related to the eigenvalues at infinity, the existence
result of infinitely many solutions is discussed.
Tbilisi Mathematical Journal, Vol. 13(3) (2020), pp. 43-51